EconPapers    
Economics at your fingertips  
 

Almost Pure Nash Equilibria in Convex Noncooperative Games

Tadeusz Radzik () and Wojciech Połowczuk ()
Additional contact information
Tadeusz Radzik: Wrocław University of Technology
Wojciech Połowczuk: Wrocław University of Technology

A chapter in Generalized Convexity and Related Topics, 2007, pp 433-447 from Springer

Abstract: Summary This paper considers n-person non-coalitional games with finite players’ strategy spaces and payoff functions having some concavity or convexity properties. For such games it is shown that there are two-point Nash equilibria in them, that is equilibria in players’ strategies with support consisting of at most two points. The structure of such simple equilibria is discussed in different cases. The results obtained in the paper can be seen as a discrete counterpart of Glicksberg’s theorem and other known results about the existence of pure (or “almost pure”) Nash equilibria in continuous concave (convex) games with compact convex spaces of players’ pure strategies.

Keywords: Noncooperative games; matrix games; Nash equilibrium; convex payoffs; two-point strategies (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-540-37007-9_26

Ordering information: This item can be ordered from
http://www.springer.com/9783540370079

DOI: 10.1007/978-3-540-37007-9_26

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-540-37007-9_26